# SDR ASOA2016052114856

- Difficulty date: May 21, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,571 hours, 13,323 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WIRING DAMAGED.  R & R MEGAPHONE IAW AMM 25-61-14.  AIPC REF 25-61-14, FIG 1G, ITEM 5.
